Friday, 11 January 2013

REFLECTION


IF YOU ARE NEW TO THIS BLOG
PLEASE VIEW THE BELOW PHOTO'S OF JAKE & CLICK ON THE BELOW LINK 
WHICH WILL TAKE YOU TO THE START OF OUR STORY TO EXPLAIN WHY THIS HAS HAPPENED.
Link: Decision To Withdraw

Join in on the discussion: Support Forum

13.11.2011
DAY OF JAKE'S DECISION TO WITHDRAW FROM TOPICAL CORTICOSTEROIDS -
STEROID INDUCED ECZEMA




JAKE'S WITHDRAWAL SYMPTOMS





















































1 DAYS WORTH OF SHEDED SKIN

22 comments:

  1. Makes me want to cry... how can the medical community do this so callously to people? I'm thankful everyday that we decided not to do steroids for our 2 yr old... I can't imagine.

    ReplyDelete
  2. Oops, I accidentally posted in an old entry. I will post it again here:

    Wow. I want to say first of all what a wonderful woman you are for sticking to your man and accepting him regardless of his condition. I have someone in my life but I always run away when she gets close because I am ashamed of my skin condition. My condition is isolated to my eyebrows. I believe it is seb dermatitis. It has taken away almost all of my eyebrows and it has destroyed my self confidence. Do you have any advice? I will continue watching your blog.

    ReplyDelete
  3. I take my hat of to you - this is such an amazing thing you are doing. So many people out there put their trust into what is prescribed by their doctors and dermatologists even if it ends up hurting them more. This is so sad and, like Benevit Med said, it makes my heart want to cry out too.

    ReplyDelete
    Replies
    1. Thank Daniella, It was a long journey thats for sure, but the best thing we have ever done.

      Thanks for your comment

      xx Libby

      Delete
  4. Omg..story of my life! Me and my 7 year old are going through this..the recovery has been very slow, but it's coming along. Glad to see there is a light at the end of the tunnel..I haven't recovered as quickly or as nicely as my daughter has and was feeling like there was no hope for me, despite my clean diet. It's been 1.5 months for me..so thank you for giving me some inspiration and encouragement :)

    ReplyDelete
    Replies
    1. Hi, thanks for the support, and good luck!! :)

      Delete
  5. i am in my first month of withdrawals and it is pure hell.. i feel for anyone going through this situation but after reading this blog you have inspired me and hopefully there is light at the end.
    You guys are awesome!

    Shawn from sydney

    ReplyDelete
    Replies
    1. Hi Shawn, be sure to go visit itsan.org and join the forum there, it's a very helpful network through this . If you ever need help or encouragement they are there to support or give advice. Good luck with your journey :)

      Delete
  6. LyndyLee From Toowoomba28 November 2013 at 06:37

    Oh Dear.. My life has just turned dark. Thinking I was drug free, and proud of it.. I decided to finally cease my dreaded Steroid Cream. It was the last Pharmaceutical prescription item I used. After following a wholesome candida diet and thinking I was in optimum health, I was a bit concerned at the fact that my excema still persisted even with all the applications of this magic cream. I was also in denial until I realised I couldn't go away, even for a couple of days without packing the golden Celestone M cream. So then I said to myself. "Simple solution" the cream can go to the bin, and I will just deal with the little petty flare-ups of excema err.. Naturally".
    Well that was only 12 days ago, and I have been to hell since. (and not come back yet). My life, has taken a downward turn to suffering. It started a minimal amount of dotty itchy excema, and in just a small few days, I have bright red, lumpy hives, and scaly bleeding patches spreading all over my whole body.. And still cant believe it. Also Im coming to terms with the fact that things are getting worse day by day.. I have resorted to antihistamines to settle me, but have not slept more than 2 hours each night. Thank goodness for your wonderful Blog, as its the only ray of hope. I believe Im in for a long journey, as each hour passes, my skin has new areas of lumpy scaly, redness. I held the sinister tube of steroid in my hands and almost smeared it all over me yesterday.. and also was tempted to reach for the evil bottle of Prednisone, which my GP prescribed last time I had a chronic flare-up. Just coming to terms with the fact that I am now an addict.. is shocking. But my diseased body means no social activity, and time off work, plus isolation, and depression. So thanks for sharing Jakes story. It gives me hope. :)

    ReplyDelete
    Replies
    1. Hey there, sorry for the late reply!
      Thanks for posting, and I'm glad you've found a way out :)
      If you haven't already, go to our friend Josh's blog.. you will feel very comforted by all his videos which follow his whole journey http://redskinrecoverydiary.blogspot.com.au/2012/09/red-skin-recovery-day-1.html
      Good luck xox Libby & Jake

      Delete
  7. I'm only 15 years old and I'm going through my first week of withdrawal. I'm honestly scared but i hope i can make through this and be as strong as Jake

    ReplyDelete
    Replies
    1. Hey :) if you want to email me or connect on Facebook just let me know, sometimes it's nice to have contact with others that have gone through it .. My email is libbywere@live.com.au
      It is scary, and you are very brave for going through with it, you won't regret it when it's over I can guarantee that 100%.
      Talk soon :) Libby and Jake

      Delete
  8. I was googling eczema treatments and that picture of him in the bath popped up. My heart just sank for him. So glad theres a happy ending for this guy x

    ReplyDelete
  9. I just came across the picture of Jake in the bath and said to my wife OMG that looks like me, I have been out of steroids for almost a month now and will never go back to them now that I see what it actually causes and really glad I found this before I went back to the DR. My eczema is flared so bad on my legs they are oozing and the rest of my body is red and itchy, Jake you have given me hope that I can make it through this torturous disease. Libby you are amazing as is my wife to stay with someone who doesn't want the world to see them for the monsters they feel like. Thank you both for the inspiration to get through this.

    ReplyDelete
    Replies
    1. Thank you for posting this, I hope you're doing well, sorry I didn't reply sooner!!

      Delete
  10. howdy just another soldier trying to deal with this crap its got me good as well, I ended up going to an immunologist who put me on neoral a anti rejection medication to try to slow it down, I have exactly the same symptoms and have dealt with it to some extent my whole life (30 plus years) the treatment just doesn't seem to work any more. I constantly feel like im on fire, can't sleep zero comfort, and slowly feel myself withdrawing from interacting with people. the doc says I have eczema and psoriasis does this sound like im in the same boat?? Regards another fed up sufferer :-(

    ReplyDelete
    Replies
    1. It does sound like you are in this boat.. go to itsan.org and read through the commonly asked questions. and watch this video https://www.youtube.com/watch?v=AWqJrGiBc78

      Delete
  11. Hello brave fellow Topical Steroid Withdrawal suffers! My heart goes out to everyone brave enough to withdraw from steroids. I fully relate to Jake's story, having shed half a dustpan of skin every day, red flaky burning skin, months of sleepless nights, convulsions, cold shivers and itchiness like you wouldn't believe. Not knowing what I was getting myself into by going completely natural, I can say that you WILL come through it! I was prescribed cortisone for 31 years and I am so grateful to have discovered a nutritional system which helped me immensely..after 3 months my skin significantly cleared up and I can step out in public in confidence! Stay strong! Thank you for the brave shares everyone.

    ReplyDelete
    Replies
    1. Dear Nicole, do you mind sharing with me the nutritional system which helped you? I have just started tsw and is looking for ways to help me heal faster. Any replies would be greatly appreciated. If you prefer to chat privately, please feel free to email me at yeosharon@ymail.com

      Thank you and have a good weekend ahead

      Warm Regards from Sharon

      Delete
  12. Thanks for all your efforts on this blog. It's inspirational. Have a great life together. Thank you

    ReplyDelete
    Replies
    1. Thank you Shane, we are really happy and thank you for commenting :) x

      Delete
  13. Can you please send me details of the methods used to cure the condition

    ReplyDelete